American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A01) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Tak Kwong Wong. Blowup of solutions of the hydrostatic Euler equations. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Rémi Carles and Lounès Mouzaoui. On the Cauchy problem for the Hartree type equation in the Wiener algebra. Proc. Amer. Math. Soc. 142 (2014) 2469-2482.
Abstract, references, and article information   
View Article: PDF

[3] Raphaël Danchin. Remarks on the lifespan of the solutions to some models of incompressible fluid mechanics. Proc. Amer. Math. Soc. 141 (2013) 1979-1993.
Abstract, references, and article information   
View Article: PDF

[4] Craig Cowan and Mostafa Fazly. On stable entire solutions of semi-linear elliptic equations with weights. Proc. Amer. Math. Soc. 140 (2012) 2003-2012.
Abstract, references, and article information   
View Article: PDF

[5] Ting Zhang and Daoyuan Fang. Random data Cauchy theory for the incompressible three dimensional Navier–Stokes equations. Proc. Amer. Math. Soc. 139 (2011) 2827-2837. MR 2801624.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1